Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
165 Doctors are Online

Taking AKT4. Having delayed periods, spotting, abdominal cramps. Pregnant?

sir i m 29 yrs lady tking akt4 from 2nd now i am suspecting that i m pregnant because i hv missed my period 10 days before wich was due on 2/12/12. i have also got some dark coloured blood stains on my underwear 3days before from this day 13/12/12. I m also getting lower abdomen cramp (paining like during menses )kindly suggest something what is happening with everything alright. am i be pregnant while taking akt4?
Asked On : Sun, 16 Dec 2012
Answers:  1 Views:  169
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Urologist 's  Response
Jul 2016
You have been taking AKT4 treatment and having delayed period .You are suspecting to be pregnant.Please get your Urine test for Pregnancy done .If it turns out to be negative do not worry at all Once in a while you get delayed period due to Hormonal Variation .AKT4 drugs have nothing to do with pregnancy.
Answered: Sun, 16 Dec 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor